# SDR USAAF01007

- Difficulty date: February 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-MKE - FLT 1078 - AFTER TAKEOFF, RECEIVED A LAVATORY SMOKE DETECTOR WARNING.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  (M)
